# SDR SWAA2014010223751

- Difficulty date: December 7, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 56,503 hours, 34,616 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A503011
- Part serial: 000012
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACH RIB.  REPAIRED SKIN IAW EA.
